# SDR AALA2009012300334

- Difficulty date: January 23, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT 24H INOPERATIVE.  REPLACED LAMP AT SEAT 24H
